How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45911
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am having a very heavy, watery period first time.

Resolved Question:

Hi, I am having a very heavy, watery period for the first time. What could cause this? Periods are often heavy lots of clots and dark red blood. This is lighter in colour, no clots. The cramping is very bad at times.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David

at your age and with changes of your period being lighter in color and with cramps, this can be due to changes of your estrogen and LH and FSH hormones in your body which can affect your periods

you could be going into early menopause which can cause cramps and change the nature of your periods.

you should see your gyn doctor and get an up to date gyn examination and uterine ultrasound.

and blood testing to check your estrogen and LH and FSH levels

but I bet your testing will show you are starting to go into menopause which is affecting your periods.

when was your last gyn exam?
Customer: replied 1 year ago.

I am in the UK - we don't have routine gyn exams here.

I did have a very late ovulation this month which has led on to my period being late (day 34). I am usually a 28 day cycle girl. I guess that fits with changing hormones. It is the watery nature of the flow that really concerns me. Hormones again?

Expert:  Dr. David replied 1 year ago.
yes, it sounds like hormone changes.see your GP doctor and talk to them about these changes.I bet they will say hormone changes as welllet me know if you have other questions.if done for now, please leave positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Customer: replied 1 year ago.

Thank you

Expert:  Dr. David replied 1 year ago.
you are welcome

please leave positive feedback below

do you see the ratings area?
Dr. David and 5 other Medical Specialists are ready to help you